# SDR REXA2015113001106

- Difficulty date: November 30, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 18,996 hours, 12,131 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS FWD PBE MISSING SAFETY SEAL.  REFILLED SAFETY SEAL REQUIRED.
